# SDR ASOA201100273

- Difficulty date: January 25, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 13,243 hours, 11,863 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transducer
- Part number: 0861HB
- Part serial: 198
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE IN FLIGHT AT FL280, STAYED ON REMAINDER OF FLIGHT. COMPLIED WITH QRH. (EMERGENCY DECLARED)   R & R RT TRANSDUCER IAW AMM 27-35-05.  PERFORMED OPS TEST OF TRANSDUCER IAW AMM 27-35-05-710-801 AND AIR DATA SENSOR HEATER CONTROLLERS IAW AMM 30-31-15-710-801.  NO DEFECTS NOTED.
